Mathematische Zeitschrift

, Volume 237, Issue 3, pp 639–667

Feigin's map and monomial bases for quantized enveloping algebras

  • Markus Reineke
Original article

DOI: 10.1007/PL00004885

Cite this article as:
Reineke, M. Math Z (2001) 237: 639. doi:10.1007/PL00004885

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Markus Reineke
    • 1
  1. 1.BUGH Wuppertal, Gaußstr. 20, D-42097 Wuppertal, Germany (e-mail: reineke@math.uni-wuppertal.de) DE

Personalised recommendations